# SDR CA041110006

- Difficulty date: October 29, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 150L
- Aircraft time: 21,695 hours
- Engine: Cont O200A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 0523113
- Condition: Worn
- Location: Lt Wing
- Part time: 21,695 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION FLAP TRACK GROOVES FOUND BADLEY WORN,PARTS WERE REPLACED AS REQUIRED.
